# SDR SWAA042804

- Difficulty date: September 27, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,207 hours, 42,987 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND AFT PRESSURE BULKHEAD DOME CAP LAP SPLICE AT BS 1016, STRINGER 23R, CRACKED.  REPAIRED BULKHEAD PER ER.
